# SDR REXA97177

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT MLG GREEN LIGHT NOT ON.  CLEANED MICROSWITCH, OPS CHECK GOOD.  (M)
